By Topic

Nondifferentiability of the steady-state function in discrete event dynamic systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
A. Shapiro ; Sch. of Ind. & Syst. Eng., Georgia Inst. of Technol., Atlanta, GA, USA ; Y. Wardi

This paper suggests that expected-value performance functions in discrete-event dynamic systems can be nondifferentiable at dense sets of points in the parameter space, when the sample performance functions are convex and the distributions of events' times contain atoms. A general result is first proved for regenerative processes and then applied to simple queueing examples where nondifferentiability at dense sets is established

Published in:

IEEE Transactions on Automatic Control  (Volume:39 ,  Issue: 8 )